MathSciNet Relay Station
MathSciNet bibliographic data
MR1836910 (2002h:76044) 76D07 (42C40 65N30 65T60 76M25)
Canuto, Claudio; Masson, Roland Stabilized wavelet approximations of the Stokes problem. Math. Comp. 70 (2001), no. 236, 1397–1416 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement